# SDR SWAA2020051244569

- Difficulty date: April 16, 2020
- Submitted: May 4, 2022
- Operation: Air carrier
- Aircraft: N904WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36616
- Aircraft time: 42,244 hours, 25,223 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fseu
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: FLAP HANDLE MOVED TO POSITION 5 FLAP GAUGE INDICATED 0 / PERFORMED FIM 27-51-TASK 836. NO FAULTS FOUND ON FSEU. TRAILING EDGE FLAP TEST PERFORMED IAW AMM 27-51-00. NO DEFECTS NOTED. NO PREVIOUS HISTORY; AC OK FOR SERVICE
